# SDR AU970798

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: DR2723T
- Condition: Failed
- Location: Lt Mlg Nr 2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN LANDING GEAR NO2 MAIN WHEEL TYRE DEFLATED DUE TO SIDEWALL FAILURE.
